Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawl symptoms

Posted by HisOwn on November 9, 2003, at 23:16:16

In reply to Re: Effexor withdrawl symptoms KimberlyDi, posted by roomy on November 9, 2003, at 8:09:17

> Please tell me it wont take me months to get off this drug. I thought just days. I cant be like this for months. I cant even do it for weeks. I wasnt all that suicidal before being on it...I wasnt too bad WHILE on it...but this withdrawal going OFF it may just be my ticket over the edge!!


Not days...unfortunately. But, I can tell you, I have only been effexor free for exactly one week and one day and have come a thousand miles. The 'brain shivers' are less and less frequent, the bouts of crying happen far less, the flu-like body symptoms less severe. I guess the point is... one day at a time, even one moment at a time if that is what it takes.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HisOwn thread:1016
URL: http://www.dr-bob.org/babble/20031105/msgs/278067.html